Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/1303
PIRA download icon_1.1View/Download Full Text
Title: Extreme values of the sum of squares of degrees of bipartite graphs
Authors: Cheng, TCE 
Guo, Y
Zhang, S
Du, Y
Issue Date: 6-Apr-2009
Source: Discrete mathematics, 6 Apr. 2009, v. 309, no. 6, p. 1557-1564
Abstract: In this paper we determine the minimum and maximum values of the sum of squares of degrees of bipartite graphs with a given number of vertices and edges.
Keywords: Degree squares
Bipartite graphs
Extreme values
Publisher: Elsevier
Journal: Discrete mathematics 
ISSN: 0012-365X
EISSN: 1872-681X
DOI: 10.1016/j.disc.2008.02.027
Rights: Discrete Mathematics © 2008 Elsevier B.V. The journal web site is located at http://www.sciencedirect.com.
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
Extreme values of the sum of squares of degrees of bipartite graphs.pdfPre-published version171.67 kBAdobe PDFView/Open
Open Access Information
Status open access
File Version Final Accepted Manuscript
Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page views

90
Last Week
0
Last month
Citations as of May 15, 2022

Downloads

270
Citations as of May 15, 2022

SCOPUSTM   
Citations

19
Last Week
0
Last month
0
Citations as of May 12, 2022

WEB OF SCIENCETM
Citations

16
Last Week
0
Last month
0
Citations as of May 19, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.